U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 50-year-old female asked:

suffering from aching muscles, feeling vaguely unwell for months, worse in the mornings. now and again mild sore throat. is it my seretide inhaler?

1 doctor answer1 doctor weighed in
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Seretide: Can cause a sore throat, which is best treated by drinking enough water after using the inhaler. It does not usually give systemic symptoms that you describe but everyone is different, you may want to discuss your symptoms with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.